# SDR AALA202509291144

- Difficulty date: September 27, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N464AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 11127
- Aircraft time: 11,737 hours, 3,231 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 DOOR DAMPER LOW PRESSURE. MAINTENANCE SERVICED DOOR DAMPER FOR L3 DOOR IAW AMM 52-10-00 OK FOR SERVICE.
